|PEP TREATMENT - Aspen Lamzid whilst on Nexium
Aug 21, 2010
About two weeks ago the doctor prescribed Aspen Lamzid for Pep Treatment.I'm already on Nexium everyday for Chronic Heartburn since 2007.And now I'm getting nausea every morning.
| Response from Dr. Young
There's no significant interaction between your PEP medications and the stomach acid lowering medication Nexium.
I hope this helps and wish you well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testing Negative After Sex With A Prostitute
- Black Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Cold Feet After Protected Anal Sex Worried I Have HIV
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
- Sore On Penis After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.